# SDR 05FDEA02041

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK BETWEEN FS 13 TO FS 13B RBL 26 FLOOR SUPPORT DAMAGED (BROKEN).  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-40-20.  RECEIVED NEW SUPPORT FROM FAB SHOP AND TRAVELER NR T5/534444 REF SRM 51-26-10 SRM 53-12-15 FIG 19 LOCATED AND DRILLED SUPPORT (NEW) IAW SRM 51-40-44.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-  20.  TOUCHED UP PAINT COATING ON SUPPORT AND FASTENERS IAW SRM 51-23-10.
